# SDR SWIA201229397

- Difficulty date: January 22, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 33,582 hours, 30,591 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Cracked
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR SIMILAR TO GASOLINE OR BURNING OIL WHEN APU IS BLED.  (FLT 6205)  FOUND PRIMARY FUEL MANIFOLD CRACKED AND LEAKING.  REPLACED PRIMARY FUEL MANIFOLD.
